# SDR ASAA1149804

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 65374155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHEAR TIE AFT SIDE OF BS 500 BETWEEN STR 28R AND 27R CORRODED BLENDED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED REPAIR ANGLE AND INSTALLED IAW B737 400 SRM 51 40 02 AND 51 40 05.
